# SDR P5CA9701740

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: J-Box
- Condition: Pulled Fasteners
- Location: Rt Body Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED FASTENERS ON RT BODY GEAR J-BOX.  REMOVED AND REPLACED OHM 20-50-01.
